Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generic and related mappings


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 69 (1963), 757-761
DOI: https://doi.org/10.1090/S0002-9904-1963-11023-X
MathSciNet review: 0158363
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66(1960), 74-76. MR 117695
  • 2. L. F. McAuley, Upper semi-continuous decompositions of E3 into E3 . . . . Topology of 3-manifolds, pp. 21-26, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 141089
  • 3. J. F. Wardwell, Continuous transformations preserving all topological properties, Amer. J. Math. 58 (1936), 709-726. MR 1507194
  • 4. G. T. Whyburn, Analytic topology, Amer. Math. Monthly 42 (1935), 190; and On the structure of continua, Bull. Amer. Math. Soc. 42 (1936), 49-73. MR 7109
  • 5. G. T. Whyburn, Relative quasi-compactness of mappings, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 974-978. MR 88715


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11023-X

American Mathematical Society